A New Simple 2-D Piecewise Linear Map

Zeraoulia Elhadj1 and Julien Clinton Sprott2

(1)  Department of Mathematics, University of Tébessa, 12002 Tébessa, Algeria
(2)  Department of Physics, University of Wisconsin, Madison, WI 53706, USA

Received: 10 September 2007  Revised: 5 September 2009  Published online: 16 May 2010


A new simple piecewise linear map of the plane is presented and analyzed, then a detailed study of its dynamical behaviour is described, along with some other dynamical phenomena, especially fixed points and their stability, observation of a new chaotic attractors obtained via border collision bifurcation. An important result about coexisting chaotic attractors is also numerically studied and discussed.

Ref: E. Zeraoulia and  J. C. Sprott, Journal of Systems Science and Complexity 23, 379-389 (2010)

The complete paper is available in PDF format.

Return to Sprott's Books and Publications.